# SDR CALA2016121496032

- Difficulty date: December 12, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 75,300 hours, 28,395 cycles
- Engine: Iae V2527A5
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FRAME 32 CLEAT BETWEEN STR.42-43R HAS CORROSION AND ELONGATED.   FOUND ELONGATED HOLE ON FWD PIT FRAME 32 CLEAT BETWEEN STR. 42-43R OUT OF LIMITS, REMOVED AND REPLACED CLEAT IAW SRM 51-72-11,51-42-11.
